| Model Number |
ATG120164 |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No hospital/medical records or medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the device is pending.The investigation of the reported event is currently underway.
Event or Problem Description
It was reported that during an iliofemoral angioplasty procedure, the pta balloon allegedly ruptured on the initial inflation attempt.There was no reported patient injury.
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the device was returned for evaluation.A visual inspection found a peeled outer layer on the distal cone of the balloon.An inflation attempt was made and a pinhole rupture was noted on the distal cone at the location of the peeling outer layer.Therefore, the investigation is confirmed for a pinhole rupture and peeled outer layer.It is likely that the rupture contributed to the peeling outer layer.However, the definitive root cause for the identified issues could not be determined based on the available information.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.
Event or Problem Description